As an Amazon Associate I earn from qualifying purchases.
Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.

Prescription-strength allergy relief medicine starts working hard at hour one and works twice as hard when you take it again the next day, for all-day allergy relief that stays strong. Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, mold, and pet dander, weeds, and grasses.
This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.

24 hour relief: this children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes.

Zyrtec kids' allergy medicine provides consistently powerful, prescription-strength relief from hay fever allergies and other upper respiratory allergies all day.
24 count pack of children's zyrtec 24 hour allergy relief Dissolving Tablets with cetirizine provides powerful all-day relief from allergy symptoms including runny nose, sneezing, itchy & itchy nose & watery eyes, & throat. Give your child effective relief from allergy symptoms with this powerful allergy medicine for kids.

Get effective allergy relief from symptoms caused by hay fever & other upper respiratory allergies from Zyrtec, the #1 allergist-recommended brand among over the counter oral antihistamines.
These prescription-strength cetirizine allergy pills work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief.
Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Compare to the active ingredient of Zyrtec. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.


1. Amazon Basic Care
#ad
Antihistamine, 300 Count, 10 mg, Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets
#adAmazon Basic Care #ad - Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
More information #ad
Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 4.25 Inches |
Length | 2 Inches |
Weight | 0.22 Pounds |
Width | 2.03 Inches |
Part Number | 1 |
More information #ad
2. Zyrtec
#ad
Cetirizine HCI Antihistamine, 40 ct, Zyrtec 24 HR Indoor/Outdoor Allergy Relief Liquid Gels Capsules
#adZyrtec #ad - 40-count bottle of zyrtec 24 hour allergy relief Liquid Gels for relief of your worst indoor and outdoor allergy symptoms, sneezing, including runny nose, itchy, watery eyes, and itchy nose and throat.Prescription-strength allergy relief medicine starts working hard at hour one and works twice as hard when you take it again the next day, for all-day allergy relief that stays strong. Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, mold, and pet dander, weeds, and grasses.
More information #ad
This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.
Brand | Zyrtec #ad |
Manufacturer | Zyrtec #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.05 Pounds |
Width | 5 Inches |
Part Number | JJ-1762 |
Model | JJ-1762 |
More information #ad
3. Amazon Basic Care
#ad
8 Fluid Ounces, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, Amazon Basic Care Children’s All Day Allergy
#adAmazon Basic Care #ad - Tasty grape flavor: This syrup comes in a grape flavor that kids will love. Active ingredient: amazon basic care children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec.24 hour relief: this children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes.
More information #ad
Kid-friendly: this syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free. One dose per day: don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 6.19 Inches |
Length | 2.34 Inches |
Weight | 8 ounces |
Width | 2.38 Inches |
Part Number | SB-123 |
Model | SB-123 |
More information #ad
4. Zyrtec
#ad
Citrus Flavor, Zyrtec Children's 24 HR Dissolving Allergy Tablets, Cetirizine, 24 ct
#adZyrtec #ad - Children's zyrtec dissolving cetirizine tablets are suitable for adults & children over the age of 6. These orally disintegrating allergy dissolve tabs can be taken with or without water. Children’s zyrtec cetirizine tablets dissolve orally and work for a full 24 hours, providing consistently powerful relief of your child's indoor, outdoor, and seasonal allergies.Zyrtec kids' allergy medicine provides consistently powerful, prescription-strength relief from hay fever allergies and other upper respiratory allergies all day.
More information #ad
Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine & melts in the mouth with a kid-friendly citrus flavor. 24 count pack of children's zyrtec 24 hour allergy relief Dissolving Tablets with cetirizine provides powerful all-day relief from allergy symptoms including runny nose, sneezing, itchy & itchy nose & watery eyes, & throat. Give your child effective relief from allergy symptoms with this powerful allergy medicine for kids.
Brand | Zyrtec #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.89 Inches |
Length | 1.41 Inches |
Width | 4.33 Inches |
Part Number | JJ-2323 |
Model | 300450242259 |
More information #ad
5. Zyrtec
#ad
Bundle with 1 x 30ct and 3 x 1ct Travel Packs, Zyrtec 24 Hour Allergy Relief Tablets
#adZyrtec #ad - Each powerful antihistamine tablet contains 10 mg of cetirizine hydrochloride and effectively treats indoor allergies caused by dust, and pet dander, mold, as well as outdoor seasonal allergies caused by tree pollen, weeds, and grasses.Get effective allergy relief from symptoms caused by hay fever & other upper respiratory allergies from Zyrtec, the #1 allergist-recommended brand among over the counter oral antihistamines.
More information #ad
Suitable for those 6 years of age and older, this allergy relief medication provides powerful, effective relief from allergy symptoms for a full 24 hours in just a single dose. Bundle pack containing one 30-count bottle and three 1-count travel packs of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & itchy nose & outdoor allergy symptoms, watery eyes, sneezing, including runny nose, itchy, & throat. These prescription-strength cetirizine allergy pills work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.
Brand | Zyrtec #ad |
Manufacturer | Johnson & Johnson #ad |
Part Number | PVFH8F |
Model | PVFH8F |
More information #ad
6. Good Sense
#ad
Antihistamine, 10 mg, 365 Count, GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets
#adGood Sense #ad - Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief.
More information #ad
Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Compare to the active ingredient of Zyrtec. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 4.25 Inches |
Length | 2.03 Inches |
Weight | 0.22 Pounds |
Width | 2 Inches |
Part Number | 301139458886 |
Model | CSAVBLK;ASD;LF |
More information #ad
7. HealthA2Z
#ad
HealthA2Z Allergy Relief, 250 Tablets, All Day Allergy, Cetirizine HCL 10mg, Compare to Zyrtec® Active Ingredient.
#adHealthA2Z #ad - Compare to Zyrtec active ingredient. A 5 mg allergy relief product may be appropriate for less severe symptoms. Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies.More information #ad
Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.Brand | HealthA2Z #ad |
Manufacturer | Allegiant Health #ad |
Height | 3.75 Inches |
Length | 2 Inches |
Width | 2 Inches |
Part Number | FPA017 |
More information #ad
8. Nasacort
#ad
0.57 fl. oz., Non-drowsy & Alcohol Free, Nasacort 24HR Allergy Nasal Spray for Adults, 120 Sprays
#adNasacort #ad - Nasacort is eliminating 96k pounds of plastic with its new recyclable carton; packaging might vary. Oz. Nasacort nasal allergy spray provides a full 24 hours of relief from the worst nasal allergy symptoms, such as congestion. Helps relieve nasal allergy congestion, and runny or itchy nose, sneezing, without making you drowsy.More information #ad
Contains one 1 057 fl. Spray bottle of nasacort 24HR Allergy Nasal Spray for Adults 120 Sprays. Nasacort contains the #1 doctor recommended type of medicine for nasal allergy congestion. This nose-friendly nasal allergy spray has no scent and no harsh taste.Brand | Nasacort #ad |
Manufacturer | Nasacort #ad |
Height | 4.75 Inches |
Length | 1.18 Inches |
Weight | 0.04 Pounds |
Width | 4.69 Inches |
Part Number | 41167580059 |
Model | 41167580059 |
More information #ad